# SDR DHL200080726C

- Difficulty date: October 8, 2000
- Submitted: November 1, 2000
- Operation: Air carrier
- Aircraft: N807DH
- Make and model: Doug DC-8-73
- Aircraft serial: 45990
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CK; FLIGHT COMPT FWD AREA INTERIOR-INTERCOSTAL ANGLE SHOWS CORROSION AT STA 117 LBL 38.  REMOVED CORRODED ANGLE IAW SRM 53-2-0 FIG 3, CLEANED, TREATED AND PRIMED AREA IAW SRM 51-1-8B, PG 1-2, FABRICATED AND INSTALLED NEW ANGLE IAW SRM 53-2-0, FIG 3.  REF: N/R 1808.
